# SDR SIMA1743

- Difficulty date: June 22, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

LAX - FLT 3201 - BEFORE TAKEOFF, FLIGHT ATTENDANT REPORTED A SMELL IN CABIN.  PERFORMED OPERATIONAL TEST OF ENVIRONMENTAL CONTROL SYSTEM IAW SAAB MM 71-00-00.  COULD NOT DUPLICATE SMELL.  AIRCRAFT RETURNED TO SERVICE.  (M)
